ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

January 2013 , Volume 12 , Issue 1

Select all articles

Export/Reference:

Laplacians on a family of quadratic Julia sets II
Tarik Aougab, Stella Chuyue Dong and Robert S. Strichartz
2013, 12(1): 1-58 doi: 10.3934/cpaa.2013.12.1 +[Abstract](1163) +[PDF](5441.4KB)
Whitney-type extensions in quasi-metric spaces
Ryan Alvarado, Irina Mitrea and Marius Mitrea
2013, 12(1): 59-88 doi: 10.3934/cpaa.2013.12.59 +[Abstract](1131) +[PDF](611.5KB)
Blowup in higher dimensional two species chemotactic systems
Piotr Biler, Elio E. Espejo and Ignacio Guerra
2013, 12(1): 89-98 doi: 10.3934/cpaa.2013.12.89 +[Abstract](898) +[PDF](353.8KB)
Ground state solutions for quasilinear stationary Schrödinger equations with critical growth
Marco A. S. Souto and Sérgio H. M. Soares
2013, 12(1): 99-116 doi: 10.3934/cpaa.2013.12.99 +[Abstract](883) +[PDF](422.6KB)
A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component
Zujin Zhang
2013, 12(1): 117-124 doi: 10.3934/cpaa.2013.12.117 +[Abstract](1004) +[PDF](346.0KB)
A refined result on sign changing solutions for a critical elliptic problem
Yuxin Ge, Monica Musso, A. Pistoia and Daniel Pollack
2013, 12(1): 125-155 doi: 10.3934/cpaa.2013.12.125 +[Abstract](1087) +[PDF](547.8KB)
Existence theory for a Poisson-Nernst-Planck model of electrophoresis
L. Bedin and Mark Thompson
2013, 12(1): 157-206 doi: 10.3934/cpaa.2013.12.157 +[Abstract](990) +[PDF](712.0KB)
On the homogenization of some non-coercive Hamilton--Jacobi--Isaacs equations
Martino Bardi and Gabriele Terrone
2013, 12(1): 207-236 doi: 10.3934/cpaa.2013.12.207 +[Abstract](980) +[PDF](548.1KB)
The point-wise estimates of solutions for semi-linear dissipative wave equation
Yongqin Liu
2013, 12(1): 237-252 doi: 10.3934/cpaa.2013.12.237 +[Abstract](1019) +[PDF](418.4KB)
Behaviour of $p$--Laplacian problems with Neumann boundary conditions when $p$ goes to 1
Anna Mercaldo, Julio D. Rossi, Sergio Segura de León and Cristina Trombetti
2013, 12(1): 253-267 doi: 10.3934/cpaa.2013.12.253 +[Abstract](1053) +[PDF](408.3KB)
Gradient blowup solutions of a semilinear parabolic equation with exponential source
Zhengce Zhang and Yanyan Li
2013, 12(1): 269-280 doi: 10.3934/cpaa.2013.12.269 +[Abstract](1216) +[PDF](384.3KB)
On the structure of the global attractor for infinite-dimensional non-autonomous dynamical systems with weak convergence
Tomás Caraballo and David Cheban
2013, 12(1): 281-302 doi: 10.3934/cpaa.2013.12.281 +[Abstract](1263) +[PDF](491.8KB)
Clustered interior phase transition layers for an inhomogeneous Allen-Cahn equation in higher dimensional domains
Jun Yang and Xiaolin Yang
2013, 12(1): 303-340 doi: 10.3934/cpaa.2013.12.303 +[Abstract](1155) +[PDF](588.7KB)
Global existence and stability for a hydrodynamic system in the nematic liquid crystal flows
Jihong Zhao, Qiao Liu and Shangbin Cui
2013, 12(1): 341-357 doi: 10.3934/cpaa.2013.12.341 +[Abstract](1316) +[PDF](439.8KB)
Spectral method for deriving multivariate Poisson summation formulae
Gusein Sh. Guseinov
2013, 12(1): 359-373 doi: 10.3934/cpaa.2013.12.359 +[Abstract](896) +[PDF](375.3KB)
Global existence and nonexistence for the viscoelastic wave equation with nonlinear boundary damping-source interaction
Belkacem Said-Houari and Flávio A. Falcão Nascimento
2013, 12(1): 375-403 doi: 10.3934/cpaa.2013.12.375 +[Abstract](1272) +[PDF](505.0KB)
A biharmonic equation in $\mathbb{R}^4$ involving nonlinearities with critical exponential growth
Federica Sani
2013, 12(1): 405-428 doi: 10.3934/cpaa.2013.12.405 +[Abstract](1125) +[PDF](473.1KB)
Existence and multiplicity of semiclassical states for a quasilinear Schrödinger equation in $\mathbb{R}^N$
Minbo Yang and Yanheng Ding
2013, 12(1): 429-449 doi: 10.3934/cpaa.2013.12.429 +[Abstract](1306) +[PDF](450.1KB)
Multiplicity solutions for fully nonlinear equation involving nonlinearity with zeros
Xiaohui Yu
2013, 12(1): 451-459 doi: 10.3934/cpaa.2013.12.451 +[Abstract](932) +[PDF](370.4KB)
Global well-posedness in uniformly local spaces for the Cahn-Hilliard equation in $\mathbb{R}^3$
Sergey Zelik and Jon Pennant
2013, 12(1): 461-480 doi: 10.3934/cpaa.2013.12.461 +[Abstract](1226) +[PDF](486.2KB)
The effect of delay on a diffusive predator-prey system with Holling Type-II predator functional response
Shanshan Chen, Junping Shi and Junjie Wei
2013, 12(1): 481-501 doi: 10.3934/cpaa.2013.12.481 +[Abstract](1305) +[PDF](554.7KB)
Incompressible type euler as scaling limit of compressible Euler-Maxwell equations
Jianwei Yang, Ruxu Lian and Shu Wang
2013, 12(1): 503-518 doi: 10.3934/cpaa.2013.12.503 +[Abstract](1200) +[PDF](441.9KB)
Numerical study of a family of dissipative KdV equations
Jean-Paul Chehab and Georges Sadaka
2013, 12(1): 519-546 doi: 10.3934/cpaa.2013.12.519 +[Abstract](946) +[PDF](1743.3KB)
Resolvent estimates for a two-dimensional non-self-adjoint operator
Wen Deng
2013, 12(1): 547-596 doi: 10.3934/cpaa.2013.12.547 +[Abstract](1181) +[PDF](1001.7KB)
On a nonlocal isoperimetric problem on the two-sphere
Ihsan Topaloglu
2013, 12(1): 597-620 doi: 10.3934/cpaa.2013.12.597 +[Abstract](977) +[PDF](1610.6KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]